Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2018, Vol. 27 Issue (7): 070201    DOI: 10.1088/1674-1056/27/7/070201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Multi-soliton solutions for the coupled modified nonlinear Schrödinger equations via Riemann-Hilbert approach
Zhou-Zheng Kang(康周正)1,2, Tie-Cheng Xia(夏铁成)1, Xi Ma(马茜)1
1 Department of Mathematics, Shanghai University, Shanghai 200444, China;
2 College of Mathematics, Inner Mongolia University for Nationalities, Tongliao 028043, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: